Acta Mathematica, 1960, Volume 103

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Anders Wiman in memoriam

Trygve Nagell Uppsala

TBD mathscidoc:1701.331187

Acta Mathematica, 103, (1), I-VI, 1960.7
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 332 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the geometrical moments of skew-regular simplices in hyperspherical space, with some applications in geometry and mathematical statistics

Harold Ruben Columbia University, New York

TBD mathscidoc:1701.331188

Acta Mathematica, 103, (1), 1-23, 1959.5
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 522 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the theory of harmonic functions of several variables

Elias M. Stein University of Chicago, Chicago, USA Guido Weiss University of Chicago, Chicago, USA

TBD mathscidoc:1701.331189

Acta Mathematica, 103, (1), 25-62, 1959.7
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 1255 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On small sumsets in an abelian group

J. H. B. Kemperman Purdue University, Lafayette, Indiana, USA

TBD mathscidoc:1701.331190

Acta Mathematica, 103, (1), 63-88, 1959.4
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Cited by 84 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Computable probability spaces

Bayard Rankin Case Institute of Technology, Cleveland, Ohio, USA

TBD mathscidoc:1701.331191

Acta Mathematica, 103, (1), 89-122, 1958.8
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Perturbations of nonlinear systems

James C. Lillo University of Kansas, Kansas, USA

TBD mathscidoc:1701.331192

Acta Mathematica, 103, (1), 123-138, 1959.4
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Jakob Nielsen in memoriam

Werner Fenchel Copenhagen

TBD mathscidoc:1701.331193

Acta Mathematica, 103, (3), IV-XIX, 1960.6
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 368 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the theory of potentials in locally compact spaces

Bent Fuglede Copenhagen

TBD mathscidoc:1701.331194

Acta Mathematica, 103, (3), 139-215, 1959.6
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 581 downloads ] [ 0 comments ] [ Cited by 97 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Maximal algebras of continuous functions

K. Hoffman Massachusetts Institute of Technology, Massachusets, USA I. M. Singer Massachusetts Institute of Technology, Massachusets, USA

TBD mathscidoc:1701.331195

Acta Mathematica, 103, (3), 217-241, 1959.7
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 565 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Polyhedral sections of convex bodies

Victor Klee Copenhagen

TBD mathscidoc:1701.331196

Acta Mathematica, 103, (3), 243-267, 1959.9
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 580 downloads ] [ 0 comments ] [ Cited by 62 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Non-parametric surfaces given by linearly continuous functions

Casper Goffman Pardue University, Lafayette, Ind., U.S.A.

TBD mathscidoc:1701.331197

Acta Mathematica, 103, (3), 269-291, 1959.7
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved